View Full Version : Celebrex????
01-20-2004, 10:41 PM
I have been in a flare for about 12 days. I had some left over Celebrex that I took in the summer for back problem.. I have had back ache with this flare so started taking it. I went to see my Dr to check for UTI but it wasn't.. I mentioned I was taking Celebrex and he said that could make the IC worse..I am confused as in one of the books I have it says Celebrex might help..
Anyone with info on that???
01-21-2004, 12:52 AM
hi there i tried celebrex and it made me flare but i was given it for fibro also tried bextra which gave me a cornal ulcer...
01-21-2004, 04:15 AM
Celebrex has an anti-flammatory agent in it. Is is usually prescribed for athrititis. Just about all classes of anit-flammatory meds. will make your stomach have a burning sensation or will make you nauseated. My doctor explained to me that the burning in your stomach is how it effects some patients bladder. I would call my doctor and tell them that your back is hurting and you need some type of muscle relaxer that doesn't have an anit-flammatory ingredient in it. Hope you feel better soon. I myslef feel a flare coming on, I am sitting here trying to think of what I have eaten, etc.
Take care, Tami
01-21-2004, 05:50 AM
I tried Celebrex, and it gave me a horrible flare. I think I increased to being up 10 times a night. I'll never take it again.
01-21-2004, 07:32 AM
Thanks for the replies-
I take the Celebrex with food and never had a tummy upset with it. I only take it when my back aches. I lifted something that I shouldn't have this summer and now I have to be so carefull.. I asked the pharmacist about it and he said it is the sulfa?? in it that might cause the problem..I have stopped taking it..
And yes I know it is hard sometimes to figure out what causes a flare..
I am sipping a baking soda and water right now.
01-21-2004, 08:14 AM
What about Vioxx, anyone? Kathi :confused:
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.